# SDR CALA2025100209526

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N17296
- Make and model: Boeing 737-8
- Aircraft serial: 67556
- Aircraft time: 9,713 hours, 3,338 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Lamp
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD PANEL NR 2 DRIVE, EMERGENCY EXIT LIGHT NOT ARMED ANNUNCIATOR LIGHT HAVE ONE BULB INOPERATIVE EACH,  RELAMPED, OPS CHECK GOOD
